# SDR DALA2022062104337

- Difficulty date: June 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 SUMMARY OF NRC 00372 CORROSION SEAT TRACK LBL 24 BTW STA 377 TO STA 395 AT W1. CORRECTIVE ACTION: SUMMARY OF NRC 00372 SEAT TRACK LBL 24 BTW STA 377 TO STA 395 AT W1 WAS REPLACED PER B757-200 SRM. (2281302)
